# SDR E0YA2021010400001

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N359BC
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258812
- Aircraft time: 4,091 hours, 2,673 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO PILOT FAILURE DURING CLIMB.  CREW DEVIATED FLIGHT PLAN.
